# SDR AALA201806149017

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 19,103 hours, 7,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AT IDLE POWER BELOW 10,000 FEET ACID OIL SMELL IN COCKPIT. ACCOMPLISHED SIC 05-96-70 NO FINDINGS. RAN BOTH ENGINES AT 80% N-1 IN MULTIPLE CONFIGURATIONS PACKS ON, OFF, BLEEDS ON. OFF, NO ODOR OBSERVED FROM ENGINES OR PACKS. ODOR WAS FOUND IN FIRST CLASS LAVATORY. LAVATORY WAS TORN APART SHROUD REMOVED, SUSPECT WRONG CLEANER USED IN LAVATORY SHROUD NEAR TOILET IS ETCHED WITH STAIN. LAVATORY SINK MUFFLER, PLUMBING, AND AREA CLEANED AND PUT BACK TOGETHER.
